# SDR REXA2014020300162

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 13,871 hours, 8,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING STRIP ON LEFT SIDE GALLEY IS MISSING.  INSTALLED NR 1 FLOOR LIGHT STRIP IAW AMM 33-51-01.
